MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 3FILE STERILE 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 3FILE STERILE 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A092322500103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a proglider 3file sterile 25mm file broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Additional information received: we received the following information regarding this complaint: have all the broken parts been retrieved from patients mouth? we bypassed the first broken file, the second broken file was successfully removed.Has any further medical or surgical treatment been necessary after the event.No further medical or surgical treatment has been needed this far.This is a follow up report for this additional information.Investigation summary: three proglider files 25mm were returned (two files in loose + one unused file).Files in loose are both broken at the tip of the active part (fatigue; mixed conditions fatigue + torque).No material defect was found during analysis of the rupture patterns.Nothing unusual to report was found during dhr review (batch #1866687).Unused file was evaluated and was found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 4580.Health effect - impact code - 4648.The correct codes for this complaint are: health effect - clinical code - 3165.Health effect - impact code - 2199.This is a follow up report to correct this code.

Brand Name
PROGLIDER 3FILE STERILE 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21513489
Report Number8031010-2025-00018
Device Sequence Number18136225
Product Code EKS
UDI-Device IdentifierD716PROGLIDE251
UDI-PublicD716PROGLIDE251
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA092322500103
Device Lot Number1866687
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown